I finished my accutane course last sunday...and I don't even know what to say...
I'm a 22 year old university student that leads a busy ish life.
The journey has been bittersweet, although the sweet overshadowed the bitter, if I say so myself.
I was on 40mg 2x a day, thus you can imagine, side effects did creep up on me.
I experienced a lot of back/joint pain several times during my course, and at times, it was unbearable--I couldn't even move. That scared me to pieces, it would happen after long days at work/ at the gym/ long days where I'd walk alot (i.e. going shopping, etc)--Although I understand the medication did take a toll on me at times, especially since I was sensitive to everything... My lips were dry--ugh, horrible feeling. My elbow was dry, it was disgusting.
However-- NOTHING ...no side effect that I experienced made me ever quit. Thankfully, my body reacted well to the medication and I was able to complete my course successfully. I am really happy it's over with (hopefully, It will be permanent, but my research posits that a lot of individuals trying accutane had to do a second/third course....and IF I were to be amongst those unfortunate enough; I'd do it all over again.]
I am ecstatic with the results, and , although some scars remain-- I have never imagined my skin to look so good after 5 months of accutane. I know accutane is not for everyone, but it seemed to be my solution. Although, I just did finish the course last week , alas , I am premature with my response, I do hope I'm right.
p.s. I used cetaphil sunscreen on my face, and cetaphil cleanser along with accutane +vaseline...everywhere. hah,
Well, if anyone wants to discuss this drug, feel free to message/ post here!!
Here are some pictures.....I did post a couple of months ago with my midway progress..but here I am..
NONE of these pictures have makeup---I know a lot of us ladies post accutane pics/progression pics with makeup on. I don;t really understand that---although my before picture is embarassing; I really wanted to show you guys HOW much this drug has helped me...thus= in these pics, although not fabulous, I have no makeup...ugh..haha.
I still have acne scars, and, I can't do anything about them for at least 6 months [as my derm mentioned], hopefully, they will start fading..
Edited by Tasnia, 27 July 2012 - 02:37 PM.